# SDR DALA13048543141

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL N211GF DELAMINATED OUT OF LIMITS IAW SRM 53-02-00 FIG 102, SH 2.   FABRICATED COCKPIT FLOOR PANEL 211GF IAW SRM 53-02-00, FIG 9 & DWG NW3D25-40640.
